Florida, 2021

Tornado and Hail in Florida, February 15, 2021

February 15, 2021 · NWS JAX · 7 events in 2 counties and zones

A wave of strong to severe storms developed after 2 pm across NE Florida near and trailing the lifting warm front over an unstable and highly sheared air-mass. These storms expanded in coverage and intensity through 6 pm as they tracked ENE.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A wave of strong to severe storms developed after 2 pm across NE Florida near and trailing the lifting warm front over an unstable and highly sheared air-mass. These storms expanded in coverage and intensity through 6 pm as they tracked ENE. The combination of high temperatures in the low 80s with dew pts in the upper 60s to low 70s, created high surface based CAPE near 2k J/kg with 40-50 kts of bulk shear. Hail, strong winds and isolated tornadoes impacted the area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Feb 15, 2:10 PM EST, 2 hours 2 minutes earlier.

Area forecast discussion, Feb 15, 2:10 PM EST, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
210 PM EST Mon Feb 15 2021

.NEAR TERM [Through Tonight]...

Late morning surface analysis showed a warm front lifting
northward from the I-4 corridor across N-central FL, while low
pressure (1008 millibars) was strengthening just south of New
Orleans and was beginning to accelerate northeastward. Aloft...an
intense cyclone over the Southern Plains states was pivoting
northeastward, with the base of this trough sweeping across Deep
South Texas and approaching the lower Mississippi Valley.
Convection was expanding ahead of a prefrontal trough over the
east central Gulf of Mexico. Deep southwesterly flow continues to
prevail locally ahead of this developing storm system, with a very
shallow east to southeasterly flow pattern in place locally just
to the north of the retreating warm front. Local fog, low stratus
and patches of drizzle prevail for locations north of a line from
Gainesville to St. Augustine, while breaks in the cloud cover are
appearing via latest GOES-East visible satellite imagery, and
temperatures and dewpoints at these locations were already rising
to near 70 degrees at 16Z, with temperatures and dewpoints
approaching 60 degrees elsewhere in northeast FL. Meanwhile,
temperatures and dewpoints were stuck in the upper 40s and lower
50s beneath the thick stratus deck across all of southeast GA.

Short-term, high resolution guidance still indicates that
scattered convection will initiate by the mid-afternoon hours over
north central FL along or just south of the retreating warm
front, generally along the US-301 corridor just east of
Gainesville. Otherwise, low pressure will continue to strengthen
as it accelerates northeastward across the FL panhandle early this
afternoon, with a squall line of strong to severe thunderstorms
taking shape ahead of this storm system's strengthening cold front
over the FL Panhandle and Srn AL early this afternoon. Breaks in
the low stratus cloudiness will continue to develop northward this
afternoon as the warm front lifts northward, allowing highs to
soar to the lower 80s for locations south of Gainesville and into
the 70s for locations south of Waycross by late afternoon as low
level winds veer to southeasterly and then southerly towards
sunset. Temperatures may struggle to reach the 60s before sunset
for locations north of Waycross and also along the southeast GA
coast.

Model soundings continue to depict MLCAPE values rising to
1500-2000 J/kg by late afternoon for locations east of Interstate
75 in northeast and north central FL and for locations south of
Waycross. South-southwesterly bulk shear values of 50-60 knots at
these locations could generate strong to isolated severe
convection for locations along and east of the US-301 corridor
late this afternoon, with just enough veering near the LCL height
to keep a threat for isolated tornadoes within this convective
activity as it approaches the I-95 corridor towards sunset. Shear
profiles may also be favorable for splitting supercells at these
locations. Activity will generally move quickly northeastward, and
downburst winds of 50-60 mph will be possible within stronger
activity along the I-95 corridor late this afternoon and early
this evening. Attention will then turn to the squall line of
strong to severe thunderstorms that will be approaching the
Altamaha and Ocmulgee Rivers shortly after sunset. This squall
line will bring a severe weather threat to the Suwannee Valley and
inland portions of southeast GA this evening. The primary hazard
would be damaging wind gusts of 50-60 mph within stronger cells
that would be embedded in the overall squall line. Southerly winds
will strengthen and will become breezy towards or shortly after
sunset area-wide, with temperatures rising through the 60s for
locations north of Waycross and likely remaining around 70
elsewhere.

The squall line is expected to weaken once it crosses
the US-301 corridor during the late evening hours, with activity
exiting the northeast FL coast shortly after midnight. A few
showers may develop overnight along the actual cold front, which
will likely not exit the Atlantic coast until around sunrise on
Tuesday. Breezy westerly winds in the wake of the front will usher
in colder air, with lows falling to the 40s from Waycross and
Jesup eastward, while lows remain in the 55-60 degree range along
the I-95 corridor and N-central FL.

.SHORT TERM [Tuesday Through Wednesday Night]...

A cooler, drier air mass will build over our area Tuesday and
Tuesday night. Highs will range from the low 50s in inland SE GA
to around 70 near FLagler Beach and Tuesday night will see lows in
the low-mid 30s in SE GA, low-mid 40s in NE FL. Frost is possible
Wednesday morning. During the afternoon on Wednesday, the cold
front that passed through will return as a warm front, bringing a
return of warmer temperatures, more humid conditions, and chances
for showers will increase to 40-60% again by Wednesday evening,
with isolated embedded thunderstorms possibly lingering into the
overnight hours. Highs Wednesday will range from the mid-upper
50s in SE GA to low 70s near Ocala and Flagler.

.LONG TERM [Thursday Through Monday]...

A deepening low pressure system with another cold front will
sweep across the southeast Thursday through Friday morning.
Thursday will be warm and windy ahead of the front. This
approaching system is very energetic and will once again bring
strong shear with it to the region and a strong low level jet.
Strong to severe storms are possible Thursday afternoon into early
Friday morning, so keep an eye on the forecast as we get closer
in time. Behind the front, a much colder and drier air mass will
build in again. Frost and freeze conditions look likely on
Saturday morning with frosty conditions again on Sunday morning.

&&

.AVIATION...
[Through 18Z Tuesday]

LIFR ceilings will prevail through around 19Z at SSI, with
improvement to IFR thereafter. IFR ceilings at the Duval County
terminals will gradually lift to MVFR by 20Z. MVFR ceilings at GNV
may briefly lift to VFR towards 20Z. Periods of MVFR or IFR
ceilings are possible this afternoon at SGJ. Showers and
thunderstorms will develop towards 19Z at GNV and will move
quickly north-northeastward, potentially impacting SGJ and the
Duval County terminals between 20Z-00Z. We added TEMPO groups to
these terminals for gusty winds and IFR conditions with potential
thunderstorm activity. Surface winds will shift to southerly by
00Z at the northeast FL terminals, with sustained surface speeds
increasing to 10-15 knots. A squall line of strong to severe
thunderstorms will then move across the FL panhandle early this
evening, potentially impacting the regional terminals after 02Z.
We have added TEMPO and PROB30 groups to each TAF forecast this
afternoon for gusty winds and potential IFR conditions during the
passage of this squall line, which should exit the SGJ terminal
before 07Z. Surface winds will then shift to southwesterly around
10 knots by 08Z at the terminals and westerly towards 11Z, with
sustained speeds increasing to 10-15 knots by 14Z. MVFR ceilings
are expected after 07Z, with improvement to VFR possible by 15Z
Tuesday.

&&

.MARINE...

Low pressure developing south of New Orleans will accelerate
northeastward across the Florida panhandle early this afternoon
and across the Carolinas this evening. This storm system will lift
a warm front northward from north central Florida late this
morning and through the Georgia waters early this evening,
followed by the passage of a strong cold front overnight. Showers
and a few thunderstorms will develop along and ahead of this front
from late afternoon through the overnight hours tonight. South-
southwesterly winds will also strengthen ahead of this front, with
Small Craft Advisory conditions expected offshore beginning this
evening. High pressure will briefly build over the Ohio Valley in
the wake of this front on Tuesday night and Wednesday as another
low pressure center develops over the western Gulf of Mexico and
lifts northeastward. A warm front will again move northward across
our waters on Wednesday afternoon and evening, followed by
another strong cold frontal passage and the potential for strong
thunderstorms on Thursday night and early Friday.

Rip Currents: Moderate risk through Tuesday.

&&

.FIRE WEATHER...

Strong to severe thunderstorms are possible through the evening. A
cold front will move through the area tonight, bringing cooler,
drier air for Tuesday. On Wednesday, that cold front will return as a
warm front and bring chances for scattered showers. On Thursday,
another cold front will approach the region, exiting our area Thursday
night. Showers and thunderstorms Thursday into Thursday night could
produce damaging wind gusts. Colder, drier air will move in Friday and
remain in place through the weekend.

&&

.HYDROLOGY...

Minor flooding continues along portions of the St. Marys, Little
Satilla, Alabaha, and Santa Fe Rivers, with minor flooding
expected to begin along upper portions of the Altamaha River
tonight and Tuesday. Minor flooding is also forecast to begin
along lower portions of the Satilla River later today.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  45  54  32  55  50 /  80   0   0  40  60
SSI  55  63  41  59  54 /  60   0   0  50  60
JAX  55  65  41  63  55 /  60   0  10  50  50
SGJ  59  68  47  67  59 /  50  10  10  50  30
GNV  55  65  41  67  58 /  70   0  10  50  30
OCF  57  68  44  72  62 /  70  10  10  50  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory from 7 PM this evening to 10 AM EST Tuesday
     for Waters from Altamaha Sound GA to Fernandina Beach FL
     from 20 to 60 NM-Waters from Fernandina Beach to St.
     Augustine FL from 20 to 60 NM-Waters from St. Augustine to
     Flagler Beach FL from 20 to 60 NM.

     Dense Fog Advisory until 2 PM EST this afternoon for Coastal
     waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM.

&&

In the hours before

Special weather statement, Feb 15, 2:23 PM EST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
223 PM EST Mon Feb 15 2021

FLZ037-136-140-240-340-152015-
Eastern Alachua FL-Central Marion FL-Putnam FL-Western Marion FL-
Eastern Marion FL-
223 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA...NORTH
CENTRAL MARION AND NORTHWESTERN PUTNAM COUNTIES UNTIL 315 PM EST...

* At 223 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm over Anthony, or near Ocala, moving
  northeast at 30 mph.

* Wind gusts up to 50 mph, funnel clouds, and minor flooding due to
  heavy rainfall is possible with this storm.

* Locations impacted include...
  Interlachen, Citra, Hawthorne, Sparr, Anthony, Melrose Landing,
  Orange Springs, Hollister, Hog Valley and Johnson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2923 8213 2928 8223 2972 8201 2973 8185
      2957 8175
TIME...MOT...LOC 1923Z 212DEG 24KT 2928 8215

HESS
Special weather statement, Feb 15, 2:53 PM EST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
253 PM EST Mon Feb 15 2021

FLZ033-037-038-133-152045-
Coastal St. Johns FL-Putnam FL-Inland Flagler FL-Inland St. Johns FL-
253 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FLAGLER...ST. JOHNS
AND NORTHEASTERN PUTNAM COUNTIES UNTIL 345 PM EST...

* At 253 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm near Hastings, moving north at 25
  mph.

* Wind gusts up to 50 mph, funnel clouds, and minor flooding due to
  heavy rainfall is possible with this storm.

* Locations impacted include...
  Saint Augustine, Hastings, East Palatka, Fruit Cove, World Golf
  Village, Durbin, Vilano Beach, Picolata, Federal Point and South
  Ponte Vedra.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2957 8137 2958 8160 2984 8162 2984 8158
      2990 8161 2996 8160 2999 8163 3009 8164
      3010 8129 3000 8126
TIME...MOT...LOC 1953Z 186DEG 21KT 2967 8144

HESS
Special weather statement, Feb 15, 3:00 PM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
300 PM EST Mon Feb 15 2021

FLZ140-240-340-152045-
Central Marion FL-Western Marion FL-Eastern Marion FL-
300 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION COUNTY UNTIL 345
PM EST...

* At 259 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm near Santos, or 10 miles south of
  Ocala, moving north at 25 mph.

* Wind gusts up to 50 mph, funnel clouds, and minor flooding due to
  heavy rainfall is possible with this storm.

* Locations impacted include...
  Ocala, Fort McCoy, Citra, Sparr, Anthony, Silver Springs Shores,
  Santos, Ocala Airport, Belleview and Reddick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2942 8223 2943 8217 2942 8215 2943 8214
      2943 8209 2945 8205 2947 8191 2896 8204
      2896 8225
TIME...MOT...LOC 1959Z 190DEG 21KT 2902 8214

HESS
Special weather statement, Feb 15, 3:15 PM EST, 57 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
315 PM EST Mon Feb 15 2021

FLZ032-037-152100-
Putnam FL-Clay FL-
315 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND SOUTHERN
CLAY COUNTIES UNTIL 400 PM EST...

* At 314 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm near Orange Springs, or 7 miles
  northeast of Citra, moving northeast at 20 mph.

* Wind gusts of 45 to 55 mph, funnel clouds, and minor flooding due
  to heavy rainfall is possible with this storm.

* Locations impacted include...
  Interlachen, Bostwick, Melrose Landing, George's Lake, Bardin,
  Hollister, Florahome, Johnson, Putnam Hall and Carraway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 1000 PM EST for northern and
northeastern Florida.

LAT...LON 2952 8186 2951 8189 2951 8190 2950 8191
      2951 8194 2950 8197 2950 8200 2949 8203
      2947 8205 2964 8206 2998 8189 2989 8160
      2980 8157 2979 8155
TIME...MOT...LOC 2014Z 207DEG 15KT 2949 8203

HESS
Special weather statement, Feb 15, 3:18 PM EST, 54 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
318 PM EST Mon Feb 15 2021

FLZ020-021-035-122-222-GAZ162-152115-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
Gilchrist FL-Echols GA-
318 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILCHRIST...WESTERN
COLUMBIA...SUWANNEE...HAMILTON AND ECHOLS COUNTIES UNTIL 415 PM
EST...

* At 318 PM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 10 miles
  northeast of Perry to 10 miles north of Cross City. Movement was
  northeast at 45 mph.

* Small hail, funnel clouds, wind gusts up to 50 mph, and minor
  flooding due to heavy rainfall is possible with these storms.

* Locations impacted include...
  Lake City, Live Oak, Jasper, Jennings, White Springs, Statenville,
  Ichetucknee Spring, Suwannee River State Park, Suwannee Springs and
  Columbia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 1000 PM EST for northern
Florida...and southeastern Georgia.

LAT...LON 3063 8314 3079 8313 3070 8261 2988 8264
      2977 8295 2980 8292 2981 8293 2983 8289
      2988 8287 2989 8292 2996 8293 3008 8307
      3012 8323 3026 8325 3039 8317 3042 8322
      3046 8322 3047 8324 3062 8327 3063 8331
TIME...MOT...LOC 2018Z 207DEG 38KT 3018 8343 2979 8314

HESS
Special weather statement, Feb 15, 3:46 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
346 PM EST Mon Feb 15 2021

FLZ037-140-240-152130-
Central Marion FL-Putnam FL-Eastern Marion FL-
346 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARION AND CENTRAL
PUTNAM COUNTIES UNTIL 430 PM EST...

* At 346 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm over Fort McCoy, moving northeast at
  15 mph.

* Nickel size hail, funnel clouds, wind gusts of 50 to 55 mph, and
  minor flooding due to heavy rainfall is possible with this storm.

* Locations impacted include...
  Interlachen, Pomona Park, Fort McCoy, Lake Delancy, Sparr, Anthony,
  Orange Springs, Hollister, Satsuma and Welaka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 1000 PM EST for northern and
northeastern Florida.

LAT...LON 2929 8216 2944 8207 2944 8206 2946 8206
      2972 8190 2952 8154 2921 8206
TIME...MOT...LOC 2046Z 230DEG 15KT 2939 8198

HESS

The radar

The Moody AFB radar (KVAX), 84 km away, was scanning. The volume nearest the first event began at 21:11 UTC.

Open the radar archive at this moment

Event by event

4 hail, 2 thunderstorm wind, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Columbia

When
February 15, 4:12 PM EST
Where
Columbia County, 4.78 mi W of Lake City
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.180, -82.710

A barn was blown down along Pinemount Road. The time of damage was based on radar.

Thunderstorm Wind, Columbia

When
February 15, 4:12 PM EST
Where
Columbia County, 5.01 mi WSW of Winfield
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.230, -82.750

A couple of structures had roof damage. Some fencing was blown through the window of a home. The time of damage was based on radar.

Hail, Columbia

When
February 15, 4:15 PM EST
Where
Columbia County, 1.51 mi NNW of Lake City
Measured
1.75 in hail
Reported by
Social Media
Coordinates
30.200, -82.640

Golf ball size hail was observed in Lake City. The time of the event was based on radar.

Tornado, Columbia

When
February 15, 4:17 PM EST to 4:21 PM EST
Where
Columbia County, 5.56 mi SW of Winfield to 5.36 mi SW of Winfield
Rating
EF0
Path length
0.25 mi
Path width
60 yd
Reported by
Emergency Manager
Coordinates
30.207, -82.738

A tornadic storm developed in a discrete supercell in advance of an approaching cold front and south of a lifting warm front. The tornado impacted areas east of Lake Wilson. Sporadic wind damage including damaged trees, fences, roofs and some other residential home damage occurred. Tree debris was strewn throughout the tornado path. Roof damage included that done to tile roofs near High Point Drive. A fence panel was blown about 750 ft from its original location.

Hail, St. Johns

When
February 15, 4:30 PM EST
Where
St. Johns County, 3.17 mi NE of Bakersville
Measured
1 in hail
Reported by
Public
Coordinates
29.930, -81.440

Quarter to dime size hail was reported near Wynwood Ranch.

Hail, St. Johns

When
February 15, 4:37 PM EST
Where
St. Johns County, 0.91 mi NE of Sampson
Measured
0.88 in hail
Reported by
Social Media
Coordinates
30.030, -81.390

Nickel size hail was estimated form a public social media post. The time of the event was based on radar.

Hail, St. Johns

When
February 15, 4:41 PM EST
Where
St. Johns County, 0.91 mi NW of Casa Cola
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
29.980, -81.360

Quarter size hail was observed just north of the St. Augustine airport. The time of the event was based on radar data.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2021Every state in 2021This day in weather historyThe tornado archive for Florida, 2021Warnings in Florida, February 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 934708, 934713, 934348, 934371, 934349, 934350, 934352.